# SDR AALA201602289032

- Difficulty date: February 13, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 51,089 hours, 19,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Part number: D53373301201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  LT SIDE BOX BEAM FLANGE, HAS CRACK INDICATION AT FRAME 43 & Y1650.  REPAIRED BOX BEAM IAW EO 5315Y066.
